Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 300 - 309

Integrating Factors and - Symmetries

Authors
C. Muriel, J. L. Romero
Corresponding Author
C. Muriel
Available Online 22 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.29How to use a DOI?
Abstract
We investigate the relationship between integrating factors and -symmetries for ordinary differential equations of arbitrary order. Some results on the existence of -symmetries are used to prove an independent existence theorem for integrating factors. A new method to calculate integrating factors and the associated first integrals is derived from the method to compute -symmetries and the associated reduction algorithm. Several examples illustrate how the method works in practice and how the computations that appear in other methods may be simplified.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
300 - 309
Publication Date
2008/10
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.29How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - C. Muriel
AU  - J. L. Romero
PY  - 2008
DA  - 2008/10
TI  - Integrating Factors and - Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 300
EP  - 309
VL  - 15
IS  - supplement 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.29
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.29
ID  - Muriel2008
ER  -